Change search
ReferencesLink to record
Permanent link

Direct link
Multiscale homogenization of monotone operators
Narvik University College, 8505 Narvik, Norway.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 22, no 3, 711-727 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove a generalization of the iterated homogenization theorem for monotone operators, proved by Lions et al. in [ ] and [ ]. Our results enable us to homogenize more realistic models of multiscale structures.

Place, publisher, year, edition, pages
2008. Vol. 22, no 3, 711-727 p.
Research subject
URN: urn:nbn:se:ltu:diva-9562Local ID: 836061c0-9c88-11dd-94de-000ea68e967bOAI: diva2:982500
Validerad; 2008; 20081017 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(315 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 315 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
Discrete and Continuous Dynamical Systems

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link